Menu
Menu
Home
About
Publications
Teaching
Expository
Code
Blog
Contact
Publications
Published
Averages of Unlabeled Networks: Geometric Characterization and Asymptotic Behavior
Eric D. Kolaczyk, Lizhen Lin, Steven Rosenberg, Jackson Walters, Jie Xu.
Ann. Statist. 48(1): 514-538 (February 2020). DOI: 10.1214/19-AOS1820
.
Toroidal prefactorization algebras associated to holomorphic fibrations and a relationship to vertex algebras
Matt Szczesny, Jackson Walters, Brian Williams.
Advances in Mathematics, Volume 386, 6 August 2021, 107799.
Preprints
Unitary and Modular Fourier Transforms of the Symmetric Group over Finite Fields
Jackson Walters
arXiv:2404.05796. Submitted to the
Journal of Software for Algebra and Geometry
.
Scholar Links
ORCID
Google Scholar